# SDR 98ZZZX942

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 117317411
- Condition: Debonded
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R BLADE DEBONDED.  REMOVED AND REPLACED.
